# SDR SIMA20131228001

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 29,344 hours, 24,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECIRCULATION FAN FOUND THE 4TH FROM FWD GALLEY EMERGENCY FLOOR LIGHTING STRIP TO BE BROKEN.  R & R FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
